Empirical risk minimization in inverse problems


Mammen, Enno ; Klemelä, Jussi



URL: http://arxiv.org/pdf/1001.2089.pdf
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: The Annals of Statistics : An Official Journal of the Institute of Mathematical Statistics
Volume: 38
Issue number: 1
Page range: 482-511
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item